# SDR DALA2024112511203

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 RH EEPLS EWIS HARNESS PROTECTIVE SLEEVING DAMAGED MULTIPLE LOCATIONS. CORRECTIVE ACTION: REPAIRED RH EEPLS HARNESS PROTECTIVE SLEEVING AT MULTIPLE LOCATIONS IAW B757 SWPM 20-10-11. (0675931)
